MAUDE Adverse Event Report: Arthrex, Inc. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR

Arthrex, Inc. BURR ATTACHMENT 2.35 MM; POWERED SURG ORTHOPEDIC INSTR
Model Number BURR ATTACHMENT 2.35 MM
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by an agency representative from cetas healthcare as part of the pmcf survey on arthrex power systems (cer-f) that, during an arthroscopic shoulder debridement procedure, excessive vibration and/or abnormal noise was observed during operation of the burr attachment 2.35 mm (ar-300b).The healthcare professional reported that the same or a similar event had not been experienced previously.No patient injury, user injury, or adverse health consequences were reported, and no additional treatment or intervention was required as a result of the event.The complaint was considered possibly related to the device.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BURR ATTACHMENT 2.35 MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50774742
Report Number1220246-2026-04731
Device Sequence Number10416403
Product Code LXH
UDI-Device Identifier00888867099968
UDI-Public00888867099968
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR ATTACHMENT 2.35 MM
Device Catalogue NumberAR-300B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown